# SDR UPS205537

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION ON FUSELAGE SKIN AFT OF FWD TOILET SERVICE PANEL BS 310 RBL 68 WL 186.  CORROSION OUT OF LIMITS, REMOVED DAMAGED SKIN, FABRICATED REPAIR PARTS AND INSTALLED.  ALL WORK DONE PER SRM 53-30-3 AND 53-30-2.
